MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP SHELL INSERT

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP SHELL INSERT
Catalog Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 july 2019: lot 180654: (b)(4) items manufactured and released on 29-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved, batch review performed on 08 july 2019 ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 187090: (b)(4) items manufactured and released on 19-dec-2018.Expiration date: 2023-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection about 1 month after primary, the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
HIP SHELL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8766615
Report Number3005180920-2019-00550
Device Sequence Number13914720
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Catalogue Number01.32.3652HCT
Device Lot Number180654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR